# SDR SWAA2015122847441

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 87,286 hours, 67,636 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435
- Part serial: 2370
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD TE AFT FLAP LOWER SKIN DELAMINATED.  R & R FLAP ASSEMBLY IAW MM.
